Phase Transition Properties in K-Connected Wireless Multi-Hop Networks

Publisher:
IEEE
Publication Type:
Conference Proceeding
Citation:
IEEE Global Telecommunications Conference, 2008. IEEE GLOBECOM 2008, 2008, pp. 1 - 6
Issue Date:
2008-01
Full metadata record
Files in This Item:
Filename Description Size
2013001383OK.pdf505.29 kB
Adobe PDF
Consider a wireless multi-hop network formed by distributing a total of n nodes randomly and uniformly in the unit cube [0, 1]d (d = 1, 2, 3) and connecting any two distinct nodes directly iff (if and only if) their Euclidean distance is not greater than a given threshold r(n).We study the phase transition phenomenon of a k-connected (k ¸ N) multi-hop network in this paper. We show that the phase transition of k-connectivity becomes sharper as n increases. We derive a generic analytical formula for the phase transition width for large n and for any fixed k ¸ N in d-dimensional space. The result in this paper is important for understanding phase transition behavior, and it provides valuable insight into the design and implementation of wireless multi-hop networks.
Please use this identifier to cite or link to this item: